# SDR DALA2015042502932

- Difficulty date: April 24, 2015
- Submitted: April 28, 2015
- Operation: Air carrier
- Aircraft: N355NW
- Make and model: Airbus A320-212
- Aircraft serial: 807
- Aircraft time: 51,866 hours, 23,360 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Frame 69
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND DENT ON EXTERNAL SKIN AT LOWER FUSELAGE ON FRAME 69+9" BETWEEN STRINGER 19L TO STR 20L.  PERFORMED PERMANENT REPAIR ON EXTERNAL SKIN AT LOWER FUSELAGE AT FR 69+9" BETWEEN STR 19L TO STR 20L IAW SRM 53-41-11 PARA 5.M, FIG 215.
